| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (battery life w/ damage) issue.The reporter alleged the pump has experienced less than expected battery life for approximately three months with the user having to change batteries twice per day.The reporter also alleged a crack in the battery compartment.The reporter denied damage to the battery cap and denied moisture in the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 16-may-2019 with the following findings: a review of the black box showed frequent low battery warnings.The pump electrical current draws were tested and were within specifications.The battery compartment was cracked from the top above the pad to the cover part.